Supplements causing sulpher smell?

  1. pcn
    pcn is offline
    Board Supporter
    pcn's Avatar
    Join Date
    Sep 2004
    Posts
    388
    Answers
    0

    Supplements causing sulpher smell?


    Are there any particular supplements that could cause a sulfur smell in someone's breath? I'm currently taking guggul, 7-keto, hawthorn berry, and red yeast rice. I recently ended Trimax, M-Dien, and M5aa. Could any of these cause that effect? Anyone else have a related type experience? Thanks.

  2. Registered User
    jweave23's Avatar
    Stats
    6'0"  237 lbs.
    Join Date
    Oct 2002
    Posts
    2,628
    Answers
    0


    red yeast rice is my thought. How long have you been taking it?
  3. pcn
    pcn is offline
    Board Supporter
    pcn's Avatar
    Join Date
    Sep 2004
    Posts
    388
    Answers
    0


    About a month and a half. I don't recall the dosage off the top of my head, just two caps every morning. Thanks for the reply! I was expecting all sorts of witty answers. I'm glad it might actually be attributed to something I'm taking.
    •   
       

  4. SJA
    SJA is offline
    dead sexy wino
    SJA's Avatar
    Join Date
    Jul 2003
    Age
    50
    Posts
    2,054
    Answers
    0


    Quote Originally Posted by pcn
    About a month and a half. I don't recall the dosage off the top of my head, just two caps every morning. Thanks for the reply! I was expecting all sorts of witty answers. I'm glad it might actually be attributed to something I'm taking.

    Witty response: Are you sure it's your breath??
  5. Registered User
    voodooatl's Avatar
    Join Date
    Sep 2003
    Posts
    6
    Answers
    0


    I was going to say the rice but then I noticed you also wanted something witty.

    Maybe later I can come up with something
  •   

      
     

Similar Forum Threads

  1. Support Supplements Causing Sides....
    By soopablogga in forum Anabolics
    Replies: 22
    Last Post: 04-30-2014, 01:35 AM
  2. pre workout supplement causing this side?
    By SHaneA655 in forum Male Anti-Aging Medicine
    Replies: 9
    Last Post: 02-22-2011, 04:57 PM
  3. Replies: 3
    Last Post: 12-13-2009, 05:10 PM
  4. Supplements that dont cause Hot Flashes
    By SHaneA655 in forum Supplements
    Replies: 3
    Last Post: 03-24-2008, 11:54 PM
  5. supplements that may cause balding
    By hogiejoe in forum Supplements
    Replies: 7
    Last Post: 03-03-2005, 08:12 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in